Open Access
Translator Disclaimer
2005 Hessian estimates for viscous Hamilton-Jacobi equations with the Ornstein-Uhlenbeck operator
Yasuhiro Fujita
Differential Integral Equations 18(12): 1383-1396 (2005).

Abstract

In this paper, we consider Hessian estimates of solutions of the Cauchy problem for parabolic PDEs with the Ornstein-Uhlenbeck operator. Our upper estimate on the Hessian matrix of solutions is a generalization of the result of Kružkov [4]. On the other hand, our lower estimate on the Hessian matrix of solutions is best possible in some sense.

Citation

Download Citation

Yasuhiro Fujita. "Hessian estimates for viscous Hamilton-Jacobi equations with the Ornstein-Uhlenbeck operator." Differential Integral Equations 18 (12) 1383 - 1396, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35207
MathSciNet: MR2174978

Subjects:
Primary: 35K55
Secondary: 35B45 , 35K15 , 49L25

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.18 • No. 12 • 2005
Back to Top